# SDR FDEA202105231359

- Difficulty date: May 23, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SKIN SUPPORT BEADED DOUBLER FOUND CRACK AT   STATION XOS 545. LEFT HAND WING FIXED LEADING EDGE SKIN SUPPORT BEADED DOUBLER AT   STATION XOS 545 REPAIRED AS PER MD11 SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
